# SDR SWIA200616803

- Difficulty date: June 20, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 27,672 hours, 39,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL FORWARD RED TRACK EMERGENCY LIGHTS INOP.  REPLACED FLOOR LEVEL RED TRACK EMERGENCY LAMPS AS REQUIRED.
